# SDR VNAA202511290038

- Difficulty date: November 30, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 32,651 hours, 25,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670340981
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL ELONGATE HOLES ON ANGLE LOWER SPLICE OF CROSS BEAM FS280.  ANGLE LOWER SPLICE OF CROSS BEAM FS280.00 WAS REPLACED PER CRJ-700 SRM 51-42-06-001-001-A01
